×

zbMATH — the first resource for mathematics

Perfect Fréchet spaces. (English) Zbl 0166.10403

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Dubinsky, Ed: Echelon spaces of order ?. Proc. Am. Math. Soc.16, 6, 1178-1183 (1965). · Zbl 0135.34401
[2] ??, andJ. R. Retherford: Bases and sequence spaces. Trans. Am. Math. Soc. (To appear.) · Zbl 0153.44002
[3] Grothendieck, A.: Sur les Espaces (F) et (DF). Summa Brasil. Math.3, 57-123 (1954). · Zbl 0058.09803
[4] Köthe, G.: Die Stufenräume. Eine einfache Klasse linearer vollkommener Räume. Math. Z.51, 317-345 (1948). · Zbl 0031.03402 · doi:10.1007/BF01181598
[5] ?? Topologische lineare Räume I. Berlin-Göttingen-Heidelberg: Springer 1960.
[6] ??, andO. Toeplitz: Lineare Räume mit unendlich vielen Koordinaten und Ringe unendlicher Matrizen. J. reine angew. Math.171, 193-226 (1934). · Zbl 0009.25704 · doi:10.1515/crll.1934.171.193
[7] K?mura, T., andY. K?mura: Sur les Espaces Parfaits de Suites et Leurs Généralisations. J. Math. Soc. Japan15, 3, 319-338 (1963). · Zbl 0117.07702 · doi:10.2969/jmsj/01530319
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.